# SDR YV3R2020012020234

- Difficulty date: December 18, 2019
- Submitted: January 28, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: D-HEJ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4140
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924R
- Part serial: 3717
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4R IS DEFECTIVE.
